Ms Aline Beckinsale
Brookewille Community Centre
12 February 2019
Re: Mr Sean William, aged 72
Dear Ms Beckinscale,
I am referring Mr Sean William, who has persistent shortness of breath, requires education regarding appropriate use of inhalers from your service.
On 6th February 2019, he presented with complaints of increased shortness of breath while engaging in physical activities and needed to become normal. therefore, on observation, respiratory rate was 18/mts and had mild wheeze in the left side lung. During the discussion, it is noted that he was not appropriately u. In addition, he reported salbutamol was ineffective. Consequently, salbutamol and ipratropium were the inhaler ceased and has been commenced on Ventolin HFA and performed under supervision. COPD was suspected due to inappropriate inhaler use or exercise-induced bronchospasm.
Subsequently visit, he reported that similar complaints and Ventolin HFA are also ineffective. While discussing, it is noted that the use of an inhaler with a spacer was improper and stated that, the pharmacist told in another way.
Based on the aforementioned circumstances, teaching on the proper method of using the inhaler would be profoundly beneficial to improve his health conditions.
In case any additional information is required, please do not hesitate to contact me.